# SDR AALA20070161

- Difficulty date: January 22, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - AFTER LANDING, CREW RECEIVED A LEFT WING SLIDE EICAS MESSAGE MOMENTARILY.  REPLACED LEFT OVERWING SLIDE PACK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
